Some type of rotational schemeReportar como inadecuado

Some type of rotational scheme - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 31 2002, Issue 10, Pages 619-626

Faculty of Science, Ain Shams University, Cairo, Egypt

Faculty of Science, Helwan University, Cairo, Egypt

Received 10 January 2000; Revised 27 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this paper is to construct a rotational product schemein the product of Banach spaces with rotational schemes. Besideswe give an equivalent definition of the generalized Kolmogorovdiameters suggested by Aksoy and Nakamura in 1986, and give thegeneralized Kolmogorov diameters of the product ∏ i∈n Di of bounded subsets Di in the product of Banach spaces having schemes in terms of the generalized diameters of Di.

Autor: Nashat Faried and Zeinab Abdel-Kader



Documentos relacionados